Advertisement

Archiv der Mathematik

, Volume 66, Issue 5, pp 360–365 | Cite as

On rings whose prime radical contains all nilpotent elements of index two

  • Yasuyuki Hirano
  • Dinh van Huynh
  • Jae Keol Park
Article

Keywords

Prime Radical Nilpotent Element 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    E. P. Armendariz andS. A. Steinberg, Regular self-injective rings with a polynomial identity. Trans. Amer. Math. Soc.190, 417–425 (1974).Google Scholar
  2. [2]
    G. Azumaya, Separable rings. J. Algebra68, 1–4 (1980).Google Scholar
  3. [3]
    G. F.Birkenmeier, H. E.Heatherly and E. K.Lee, Completely prime ideals and associated radicals. Proc. Biennial Ohio State-Denison Conference 1992. S. K. Jain and S. T. Rizvi, eds., Singapore-New Jersey-London-Hong Kong, 102–129 (1993).Google Scholar
  4. [4]
    F. R.DeMeyer and E.Ingraham, Separable Algebras over Commutative Rings. LNM181, Berlin-Heidelberg-New York 1971.Google Scholar
  5. [5]
    K. R.Goodearl and R. B.Warfield, An Introduction to Noncommutative Noetherian Rings. Cambridge-New York 1989.Google Scholar
  6. [6]
    Y. Hirano, Some studies on strongly λ-regular rings. Math. J. Okayama Univ.20, 141–149 (1978).Google Scholar
  7. [7]
    N.Jacobson, Structure of Rings. Amer. Math. Soc. Colloq. Publ.37, Providence, 1956.Google Scholar
  8. [8]
    J.Lambek, Lectures on Rings and Modules, Blaisdell, Waltham, 1966.Google Scholar
  9. [9]
    J. Levitzki, On the structure of algebraic algebras and related rings. Trans. Amer. Math. Soc.74, 384–409 (1953).Google Scholar
  10. [10]
    W. S. Martindale III, On semiprime P.I. rings. Proc. Amer. Math. Soc.40, 365–369 (1973).Google Scholar
  11. [11]
    J. C.McConnell and J. C.Robson, Noncommutative Noetherian Rings. New York 1987.Google Scholar
  12. [12]
    G. Shin, Prime ideals and sheaf representation of a pseudo symmetric ring. Trans. Amer. Math. Soc.184, 43–60 (1973).Google Scholar
  13. [13]
    S.-H. Sun, Noncommutative rings in which every prime ideal is contained in a unique maximal ideal. J. Pure Appl. Algebra76, 179–192 (1991).Google Scholar

Copyright information

© Birkhäuser Verlag 1996

Authors and Affiliations

  • Yasuyuki Hirano
    • 1
  • Dinh van Huynh
    • 2
  • Jae Keol Park
    • 3
  1. 1.Department of MathematicsOkayama UniversityOkayamaJapan
  2. 2.Institute of MathematicsHanoiVietnam
  3. 3.Department of MathematicsBusan National UniversityBusanSouth Korea

Personalised recommendations